RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Fet, Abram Il'ich
(1924–2007)

Statistics Math-Net.Ru
Total publications: 10
Scientific articles: 10

Number of views:
This page:893
Abstract pages:2339
Full texts:1086
References:71
Doctor of physico-mathematical sciences

http://www.mathnet.ru/eng/person25079
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/338471

Publications in Math-Net.Ru
1975
1. A. I. Fet, “Conformal symmetry of the chemical elements”, TMF, 22:3 (1975),  323–334  mathnet; Theoret. and Math. Phys., 22:3 (1975), 227–235
1971
2. Yu. B. Rumer, A. I. Fet, “The group Spin(4) the Mendeleev system”, TMF, 9:2 (1971),  203–210  mathnet; Theoret. and Math. Phys., 9:2 (1971), 1081–1085
1965
3. A. I. Fet, “On a periodicity problem in the calculus of variations”, Dokl. Akad. Nauk SSSR, 160:2 (1965),  287–289  mathnet  mathscinet  zmath
1963
4. A. I. Fet, “Stability theorems for convex, almost spherical surfaces”, Dokl. Akad. Nauk SSSR, 153:3 (1963),  537–539  mathnet  mathscinet  zmath
5. A. I. Fet, “Extremal problems for surfaces of bounded Gaussian curvature”, Dokl. Akad. Nauk SSSR, 153:2 (1963),  292–295  mathnet  mathscinet  zmath
1957
6. A. I. Fet, “Absolute minimum in a two-dimensional parametric problem on a manifold”, Dokl. Akad. Nauk SSSR, 113:6 (1957),  1224–1226  mathnet  mathscinet  zmath
1956
7. A. I. Fet, “The space of analytic functions and its application to the Cauchy–Kovalevskaya problem”, Uspekhi Mat. Nauk, 11:2(68) (1956),  215–222  mathnet  mathscinet  zmath
8. A. I. Fet, L. B. Bodrestova, “Functions with simple level curves”, Mat. Sb. (N.S.), 38(80):3 (1956),  303–318  mathnet  mathscinet  zmath
1952
9. A. I. Fet, “Variational problems on closed manifolds”, Mat. Sb. (N.S.), 30(72):2 (1952),  271–316  mathnet  mathscinet  zmath
1950
10. A. I. Fet, “On Fomin's conditions for the one-to-oneness of a continuously differentiable transformation”, Uspekhi Mat. Nauk, 5:5(39) (1950),  163–164  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020